# SDR REXA2015081200783

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-430-100, LEFT ENG LOWER CORE COWL BLOW OUT DOOR HINGE & LATCH PLATE CHAFED.  R & R LATCH PLATE IAW SRM 51-42-06 & SRM 51-42-13.  BLENDED HINGE BODY IAW EA 954-03625.  R & R HINGE LEVER IAW SRM 51-42-02  0.003 MATERIAL REMOVED.
